# SDR AWXA200200162

- Difficulty date: February 22, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 9,961 hours, 3,829 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 3827
- Condition: Failed
- Location: Rudder
- Part time: 9,957 hours, 3,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

AT 26,500 FT 307 KTS ACFT STARTED VIBRATING.  FLT CTL ECAM PAGE INDICATED ERRATIC & LOOSE RUDDER INPUTS BY AUTO PILOT, ACFT TURNED BACK.  MX PERFORMED A RUDDER FREE PLAY CHK, RUDDER SERVO CONTROL, HINGE BEARING CHK, FLT AUGMENTATION COMPUTER CHK & NO DEFECTS NOTED.  REPLACED BUSHING AT BRACKET, RUDDER SERVO CONTROL, RUDDER CENTERING ROD SPRING, OPS CKS GOOD.  FLT FOR RUDDER FOUND SATISFACTORY.  VENDOR BENCH TEST OF RUDDER SERVO CTL CONFIRMED FAILURE OF UNIT FINDING SWIVEL BEARINGS AT HOUSING & ROD END-EYE LOOSE, HYD LEAK FOUND AT END OF HOUSING & TOP OF GLAD, BUSHING FOUND WORN ON LEVER ARM.  ALL AFFECTED ITEMS REPLACED.
